# SDR UPS08854011

- Difficulty date: November 5, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,964 hours, 26,297 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING CENTER L/E LOWER OUTBOARD EDGE IS TRIMMED OUT AT ATTACHED FASTENER HOLES.  REPAIR AS PER UPS EO DC8 5720 31291.
